# SDR GTIA2022011036216

- Difficulty date: January 10, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N927NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9075
- Aircraft time: 5,246 hours, 2,147 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: A3061402
- Part serial: 32266
- Condition: Damaged
- Location: Zone 900
- Part time: 519 hours, 218 cycles
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD F/A STA. MEGAPHONE VOLUME CONTROL KNOB IS MISSING.-REMOVED AND REPLACED FWD F/A STA. MEGAPHONE IAW CMM 25-60-01 AND SPIRIT AIRLINES A320-232 EMERGENCY EQUIPMENT LAYOUT. OPS CHECK GOOD.
